# SDR CALA201906301088

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902885
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PASSENGER FLOOR BEAM AT APROX AT STA 947.5 HAS SEVERAL AREAS OF CORROSION.   REMOVED CORROSION AT STA 907.5 FOUN OOT THE LIMITS IAW SRM 53-70-51 ORIGINAL MATERIAL .175",MATERIAL LOSS .066.   SRM 51-40-02 AND 53-70-51.  SRM 51-20-01,  NSTALLED FLOOR BEAM REPAIR , FABRICATE REPAIR-TRIM ,DRILLED AND DEBURRED IAWSRM 53-70-51, REPAIR FIG 206.
